Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | C | D | L | M | P | R
Number of items: 19.

B

Brown, Brian Malcolm, Eastham, M.S.P., Wood, Ian (2009) Estimates for the lowest eigenvalue of a star graph. Journal of Mathematical Analysis and Applications, 354 (1). pp. 24-30. ISSN 0022-247X. (doi:10.1016/j.jmaa.2008.12.014) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Brown, B. Malcolm, Klaus, Martin, Malamud, Mark, Mogilevskii, Vadim, Wood, Ian (2019) Weyl Solutions and \(j\)-selfadjointness for Dirac Operators. Journal of Mathematical Analysis and Applications, 480 (2). ISSN 0022-247X. (doi:10.1016/j.jmaa.2019.07.034) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

C

Common, Alan K., Sommen, F. (1993) Axial monogenic functions from holomorphic-functions. Journal of Mathematical Analysis and Applications, 179 (2). pp. 610-629. ISSN 0022-247X. (doi:10.1006/jmaa.1993.1372) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Common, Alan K. (1995) BI-Axial Gegenbauer Functions of the 2nd Kind. Journal of Mathematical Analysis and Applications, 190 (3). pp. 725-737. ISSN 0022-247X. (doi:10.1006/jmaa.1995.1106) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Constantin, Olivia (2010) Carleson embeddings and some classes of operators on weighted Bergman spaces. Journal of Mathematical Analysis and Applications, 365 (2). pp. 668-682. ISSN 0022-247X. (doi:10.1016/j.jmaa.2009.11.035) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Constantin, Olivia, Ortega-Cerda, Joaquim (2011) Some spectral properties of the canonical solution operator to dbar on weighted Fock spaces. Journal of Mathematical Analysis and Applications, 377 (1). pp. 353-361. ISSN 0022-247X. (doi:10.1016/j.jmaa.2010.10.074) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Common, Alan K., Sommen, F. (1994) Special Bi-Axial Monogenic Functions. Journal of Mathematical Analysis and Applications, 185 (1). pp. 189-206. ISSN 0022-247X. (doi:10.1006/jmaa.1994.1241) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

D

Deaño, Alfredo, Huertas, Edmundo, Román, Pablo (2016) Asymptotics of orthogonal polynomials generated by a Geronimus perturbation of the Laguerre measure. Journal of Mathematical Analysis and Applications, 433 (1). pp. 732-746. ISSN 0022-247X. (doi:10.1016/j.jmaa.2015.08.002)
[img]
Preview

Deaño, Alfredo, Huertas, Edmundo, Marcellán, Francisco (2013) Strong and ratio asymptotics for Laguerre polynomials revisited. Journal of Mathematical Analysis and Applications, 403 (2). pp. 477-486. ISSN 0022-247X. (doi:10.1016/j.jmaa.2013.02.039) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

L

Lipovan, Olivia (2006) Integral inequalities for retarded Volterra equations. Journal of Mathematical Analysis and Applications, 322 (1). pp. 349-358. ISSN 0022-247X. (doi:10.1016/j.jmaa.2005.08.097) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Loureiro, Ana F. (2010) New results on the Bochner condition about classical orthogonal polynomials. Journal of Mathematical Analysis and Applications, 364 (2). pp. 307-323. ISSN 0022-247X. (doi:10.1016/j.jmaa.2009.12.003) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Liu, Wenbin, Barrett, John W. (1993) A Remark on the Regularity of the Solutions of the p-Laplacian and Its Application to Their Finite Element Approximation. Journal of Mathematical Analysis and Applications, 178 (2). pp. 470-487. ISSN 0022-247X. (doi:10.1006/jmaa.1993.1319) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Loureiro, Ana F., Maroni, P., Rocha, Z. da (2006) The generalised Bochner condition about classical orthogonal polynomials revisited. Journal of Mathematical Analysis and Applications, 322 (2). pp. 645-667. ISSN 0022-247X. (doi:10.1016/j.jmaa.2005.09.026) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lipovan, Olivia (2000) A retarded Gronwall-like inequality and its applications. Journal of Mathematical Analysis and Applications, 252 (1). pp. 389-401. ISSN 0022-247X. (doi:10.1006/jmaa.2000.7085) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lipovan, Olivia (2003) A retarded integral inequality and its applications. Journal of Mathematical Analysis and Applications, 285 (2). pp. 436-443. ISSN 0022-247X. (doi:10.1016/S0022-247X(03)00409-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

M

Mansfield, Elizabeth L. (1999) The nonclassical group analysis of the heat equation. Journal of Mathematical Analysis and Applications, 231 (2). pp. 526-542. ISSN 0022-247X. (doi:10.1006/jmaa.1998.6250) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

P

Portaluri, Alessandro, Waterstraat, Nils (2013) On bifurcation for semilinear elliptic Dirichlet problems and the Morse-Smale index theorem. Journal of Mathematical Analysis and Applications, 408 (2). pp. 572-575. ISSN 0022-247X. (doi:10.1016/j.jmaa.2013.06.037)
[img]
Preview

Portaluri, Alessandro, Waterstraat, Nils (2014) On bifurcation for semilinear elliptic Dirichlet problems on geodesic balls. Journal of Mathematical Analysis and Applications, 415 (1). pp. 240-246. ISSN 0022-247X. (doi:10.1016/j.jmaa.2014.01.064)
[img]
Preview

R

Rogers, Colin, Bassom, Andrew P., Clarkson, Peter (2018) On integrable Ermakov-Painlevé IV systems. Journal of Mathematical Analysis and Applications, 462 (2). pp. 1225-1241. ISSN 0022-247X. (doi:10.1016/j.jmaa.2018.02.025)
[img]

This list was generated on Fri Dec 13 23:55:46 2019 GMT.